# SDR ASAA201902128147

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,486 hours, 11,451 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH BACK F/O'S NAV DISPLAY MAP LIGHT ILLUMINATED F/O LOST ROUTE, CAPTAIN'S OK. GROUNDED - YES. ACCOMPLISHED RESET OF FMC SYS. NO FAULTS EVIDENT. REF B737-800 FIM TASK 34-61.
